Birkhoff–James orthogonality of linear operators on finite dimensional Banach spaces D Sain
Journal of Mathematical Analysis and Applications 447 (2), 860-866, 2017
104 2017 Operator norm attainment and inner product spaces D Sain, K Paul
Linear Algebra and its Applications 439 (8), 2448-2452, 2013
80 2013 Birkhoff–James orthogonality and smoothness of bounded linear operators K Paul, D Sain, P Ghosh
Linear Algebra and its Applications 506, 551-563, 2016
60 2016 On the norm attainment set of a bounded linear operator D Sain
Journal of Mathematical Analysis and Applications 457 (1), 67-76, 2018
58 2018 Operator norm attainment and Birkhoff–James orthogonality D Sain, K Paul, S Hait
Linear Algebra and its Applications 476, 85-97, 2015
46 2015 A complete characterization of Birkhoff–James orthogonality in infinite dimensional normed space D Sain, K Paul, A Mal
Journal of Operator Theory 80 (2), 399-413, 2018
45 2018 A complete characterization of smoothness in the space of bounded linear operators D Sain, K Paul, A Mal, A Ray
Linear and Multilinear Algebra 68 (12), 2484-2494, 2020
34 2020 On symmetry of Birkhoff-James orthogonality of linear operators P Ghosh, D Sain, K Paul
33 2017 On strong orthogonality and strictly convex normed linear spaces K Paul, D Sain, K Jha
Journal of inequalities and applications 2013, 1-7, 2013
33 2013 On symmetry of Birkhoff-James orthogonality of linear operators on finite-dimensional real Banach spaces D Sain, P Ghosh, K Paul
arXiv preprint arXiv:1611.03663, 2016
31 2016 On the numerical index of polyhedral Banach spaces D Sain, K Paul, P Bhunia, S Bag
Linear Algebra and its Applications 577, 121-133, 2019
30 2019 Orthogonality of bounded linear operators on complex Banach spaces K Paul, D Sain, A Mal, K Mandal
30 2018 Orthogonality of bounded linear operators P Ghosh, D Sain, K Paul
Linear algebra and its applications 500, 43-51, 2016
29 2016 On some geometric properties of operator spaces A Mal, D Sain, K Paul
28 2019 Approximate Birkhoff–James orthogonality in the space of bounded linear operators K Paul, D Sain, A Mal
Linear Algebra and its Applications 537, 348-357, 2018
28 2018 On the norm attainment set of a bounded linear operator and semi-inner-products in normed spaces D Sain
Indian Journal of Pure and Applied Mathematics 51, 179-186, 2020
24 2020 On approximate Birkhoff-James orthogonality and normal cones in a normed space D Sain, K Paul
arXiv preprint arXiv:1706.07715, 2017
20 2017 On a new norm on and its applications to numerical radius inequalities D Sain, P Bhunia, A Bhanja, K Paul
Annals of Functional Analysis 12 (4), 51, 2021
19 2021 Orthogonality of bilinear forms and application to matrices S Roy, T Senapati, D Sain
Linear Algebra and its Applications 615, 104-111, 2021
19 2021 Approximate Birkhoff–James orthogonality and smoothness in the space of bounded linear operators A Mal, K Paul, T Rao, D Sain
Monatshefte für Mathematik 190, 549-558, 2019
19 2019